# SDR AALA202408269788

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 72,562 hours, 34,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR ACCUMULATOR REQUIRES SERVICING. SERVICED THE L1 DOOR ACCUMULATOR.
